Laws of Large Numbers for Dynamical Systems with Random Matched Individuals
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gilboa, Itzhak & Matsui, Akihiko, 1992.
"A model of random matching,"
Journal of Mathematical Economics,
Elsevier, vol. 21(2), pages 185-197.
- Itzhak Gilboa & Akihiko Matsui, 1990. "A Model of Random Matching," Discussion Papers 887, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Itzhak Gilboa & Akihiko Matsui, 1992. "A Model of Random Matching," Post-Print hal-00753230, HAL.
- Boylan, Richard., 1990. "Equilibria Resistant to Mutation," Working Papers 729, California Institute of Technology, Division of the Humanities and Social Sciences.
- Edward J. Green, 1994. "Individual Level Randomness in a Nonatomic Population," GE, Growth, Math methods 9402001, EconWPA.
- Friedman, Daniel, 1991. "Evolutionary Games in Economics," Econometrica, Econometric Society, vol. 59(3), pages 637-666, May.
- Nachbar, J H, 1990. ""Evolutionary" Selection Dynamics in Games: Convergence and Limit Properties," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(1), pages 59-89. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:cla:levarc:845. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine)
If references are entirely missing, you can add them using this form.